# SDR DALA2018070204308

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 55,941 hours, 18,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR EMERGENCY EXIT SIGNAGE FELL OFF IN FLIGHT. REATTACHED 2R DOOR EMERGENCY EXIT SIGNAGE.
